# SDR DL767972679

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112DL
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Engine: Ge CF680A2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING MTC, AFTER OPERATING THE RT ENG TO IDLE FOR HIGH OIL CONSUMPTION CHECKOUT, FOUND FUEL RUNNING FROM RT ENG STRUT DRAINLINE.  INSPECTED AREA, FOUND ENG FUEL FEED LINE COUPLING AT THE TOP OF THE STRUT JUST FWD OF THE WING LE CHAFFED THRU DUE TO A BROKEN HYD LINE BRACKET.  REPLACED COUPLING AND PACKINGS.  FWD BROKEN BRACKET TO MCO O18770009.  NEEDS (P/N 312T1079-227) OR TO BE MADE OUT OF .063 STAINLESS STEEL.
